Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re:Just starting Paxil CR NOTINSANEJUSTPPMD

Posted by jodie on February 19, 2003, at 2:05:03

In reply to Re:Just starting Paxil CR jodie, posted by NOTINSANEJUSTPPMD on February 19, 2003, at 0:37:19

Thats scary, I have a seizure disorder, Temporal Lobe Epilepsy. My pdoc knows this though. I take Klonopin to control it. Today, I had a really strong feeling of deja vu, followed by a headache, and upset stomach. Those are some symptoms of my epilepsy. I think I'm calling my pdoc tomorrow. I have had a couple of grand mal seizures, one almost a month and a half ago, the other 8 yrs. ago. I don't want another one of those. It's scary to go to bed, then wake up in an ambulance, and don't know why.

It's nice to here your meds are working for you. I would have liked to stay on the lexapro, because I had no side effects. But, It just wasn't working at the max. dose. I have been having crying spells, and not wanting to leave the house. I just want to stay in my pj's all day. When I do go out, even the grocery store is too much. Maybe the Adderall will start giving me an AD affect. Who knows.

Thanks!!!

jodie


Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:jodie thread:201213
URL: http://www.dr-bob.org/babble/20030214/msgs/201774.html